# SDR SWIA201231610

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 24,179 hours, 20,372 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FAILED TO RETRACT.  COMPLIED WITH QRH AND GEAR THEN EXTENDED NORMALLY.  (FLT 5592)  REPLACED BOTH NLG WHEEL ASSEMBLY'S IN REFERENCE TO AMM. PN: 5010598 SN OFF: JUL02-4298, FEB03-4665.
